MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CLINIMACS CD34 REAGENT

MILTENYI BIOTEC B.V. & CO. KG CLINIMACS CD34 REAGENT
Model Number 70103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a low recovery (30%) and purity (60%) for a cd34 separation in an autologous setting for a neuroblastoma patient.Nothing out of the ordinary was observed during the separation run.Also the volume of the target fraction was as expected.The number of target cells in the starting material was low with 1.8x106 cd34 positive cells.The patient was not treated with the product.An investigation concluded that there is no hint for a product malfunction or user error but that rather the composition and characteristics of this starting material lead to the dissatisfying results.The frequency of cd34+ cells in the starting material was very low and the material was derived from a pre-treated patient.

Brand Name
CLINIMACS CD34 REAGENT
Common Device Name
CLINIMACS CD34 REAGENT
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key9852809
Report Number3005290010-2020-00010
Device Sequence Number14119208
Product Code OVG
UDI-Device Identifier04049934004827
UDI-Public04049934004827
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2020
Device Model Number70103
Device Catalogue Number200-070-100
Device Lot Number6190807009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1